Dynamics of Partial Differential Equations

Volume 7 (2010)

Number 2

Long time behavior for radially symmetric solutions of the Kuramoto-Sivashinsky equation

Pages: 161 – 173

DOI: http://dx.doi.org/10.4310/DPDE.2010.v7.n2.a2

Authors

Aslihan Demirkaya (Department of Mathematics, University of Kansas)

Milena Stanislavova (Department of Mathematics, University of Kansas)

Keywords

Kuramoto-Sivashinsky equation, long time behavior, radially symmetric solutions

2010 Mathematics Subject Classification

Primary 35B35, 35B40. Secondary 35G30, 37L30.

Full Text (PDF format)